JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALMOST STABILITY OF ISHIKAWA ITERATIVE SCHEMES WITH ERRORS FOR φ-STRONGLY QUASI-ACCRETIVE AND φ-HEMICONTRACTIVE OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALMOST STABILITY OF ISHIKAWA ITERATIVE SCHEMES WITH ERRORS FOR φ-STRONGLY QUASI-ACCRETIVE AND φ-HEMICONTRACTIVE OPERATORS
Kim, Jong-Kyu; Liu, Ze-Qing; Kang, Shin-Min;
  PDF(new window)
 Abstract
In this paper, we establish almost stability of Ishikawa iterative schemes with errors for the classes of Lipschitz -strongly quasi-accretive operators and Lipschitz -hemicontractive operators in arbitrary Banach spaces. The results of this paper extend a few well-known recent results.
 Keywords
Ishikawa iterative scheme with errors;-strongly quasiaccretive operator;-hemicontractive operator;almost stability;
 Language
English
 Cited by
1.
Convergence theorem for the common solution for a finite family of ϕ-strongly accretive operator equations, Applied Mathematics and Computation, 2011, 217, 15, 6748  crossref(new windwow)
2.
Convergence of SP iterative scheme with mixed errors for accretive Lipschitzian and strongly accretive Lipschitzian operators in Banach spaces, International Journal of Computer Mathematics, 2013, 90, 9, 1865  crossref(new windwow)
 References
1.
Proc. Amer. Math. Soc., 1987. vol.99. pp.283-288 crossref(new window)

2.
J. Math. Anal. Appl., 1995. vol.192. pp.502-518 crossref(new window)

3.
Nonlinear Anal. TMA, 1996. vol.26. pp.1823-1834 crossref(new window)

4.
Numer. Funct. Anal. Optimiz, 1994. vol.15. pp.779-790 crossref(new window)

5.
J. Math. Anal. Appl., 1995. vol.192. pp.727-741 crossref(new window)

6.
Nonliear Anal. TMA, 1998. vol.31. pp.779-789 crossref(new window)

7.
Computers Math. Applic., 1997. vol.33. pp.75-82 crossref(new window)

8.
Fixed points theory and stability results for fixed point iteration procudures,Ph.D. Thesis, 1987.

9.
Math. Japon., 1988. vol.33. pp.687-692

10.
Math. Jappon., 1988. vol.33. pp.693-706

11.
Proc. Amer. Math. Soc,, 1974. vol.44. pp.147-150 crossref(new window)

12.
Proc. Amer. Math. Soc,, 1997. vol.125. pp.1363-1366 crossref(new window)

13.
Parallel and Sci. Compu, 2001. vol.9. pp.103-118

14.
J. Math. Soc, 1967. vol.19. pp.508-520 crossref(new window)

15.
Proc. Amer. Math. Soc., 1967. vol.4. pp.506-510 crossref(new window)

16.
Proc. Amer. Math. Soc,, 1953. vol.4. pp.506-510 crossref(new window)

17.
J. Math. anal. Appl., 1998. vol.227. pp.319-334 crossref(new window)

18.
Nonlinear Anal., 1999. vol.36. pp.1-9 crossref(new window)

19.
J. Math. Anal. Appl., 1976. vol.56. pp.741-750 crossref(new window)

20.
Math. Nachr., 1991. vol.153. pp.313-319 crossref(new window)

21.
J. Math. Anal. Appl., 1993. vol.178. pp.9-21 crossref(new window)

22.
J. Math. Anal. Appl., 1998. vol.224. pp.91-101 crossref(new window)